# SDR DALA2017102607791

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 78,024 hours, 59,700 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR SOUNDED IN FLIGHT. NO SMOKE OR FIRE PRESENT. NO TROUBLE FOUND. SMOKE DETECTOR TESTS OK.
